# SDR ABXA2014031033

- Difficulty date: March 10, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T800196
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT STATION 676 S7L.  R & R DAMAGE STRINGER 7L AT FUSELAGE 676 STATION IAW REA B653-601886 REV IP DATED 3-4-14.  SDR INFO CRACKED 2 INCHES, PN 143T8001-96, PART NAME STRINGER & SPLICE, EXACT FS & BS LOCATION FROM STATION 676 TO 678, EXACT STR & WS LOCATION FROM STRINGER 7.  ACFT WAS GROUNDED.
